Jump to content
CrazyBoards.org

Geodon - didn't see this in the PI sheet but...


Recommended Posts

OK, I didn't see this in the PI sheet but perhaps I missed it.

I have no sex drive. Not a low sex drive, but zero sex drive. I honestly wouldn't care about this, but I'm married and I can't imagine that's making my husband too happy.

Just wondering if this happened to anyone else on Geodon? I'm tapering off of it, but I think I ought to let my doc know what's going on so I can taper faster, dammit.

I've had anorgasmia before, but never a zilch sex drive. This sucks, man.

Why did I put this in cocktails? Shit. Move, please. And it's not letting me reply to myself. Weirdness.

Link to comment
Share on other sites

It started when I started Geodon. Been on Effexor for years - no issues.

Ok, that would definitely point to Geodon. Any reason why your pdoc is doing a very slow taper with the Geodon? My pdoc just had me drop risperidone when he put me on Abilify, and I was on 4 mg of resperidone at that.

If I were you, I'd call the pdoc and request a faster taper.

Link to comment
Share on other sites

I'm switching to lithium. I think he doesn't want to whack out my brain too much as I make the transition. I see him in two weeks.

One response! Perhaps it isn't in my head, then...

Link to comment
Share on other sites

I think this is actually possible with all the atypicals, though it isn't in any of the PI sheets that I know of. That's what too high a dose of risperdal does to me. Sex== meh, whatever. Like literally, i would have to FORCE SELF. it wasn't so much the lack of orgasm, I kind of couldn't wrap my mind around the CONCEPT of sex.

Anna

Link to comment
Share on other sites

definitely cal your pdoc about it. There's really just no need for a slow taper of geodon. I stopped it, and went directly to the next thing, whatever that was. And I'm about to give you some really bad advice, that no one should ever give another person here. It's against the rules, and it's just wrong. But I'm doing it anyway. What about just speeding up the taper yourself? I did that with lamictal topamax, and lithium. Pdoc wasn't thrilled for a minute but then she was just like, "Well, what the hell. Nothing bad happened to you, and we wanted to switch that one out anyway." But then I've been seeing her for like 6 yrs or something, so Iprobably have a pretty good idea of what would really piss her off.

Link to comment
Share on other sites

Yeah, I dumped Geodon without talking to my pdoc too, and I did it by cutting my dose in half for one week, and then I just stopped. And if the notes I got from my doctor are right, I was taking 80 mgs a day, in 2-40 mgs doses. I don't remember any ill effects, and did not note any in my own journal, nor do there seem to be any listed in pdoc's notes...he was pissed though.

Link to comment
Share on other sites

I called him, and he's quite insistent on me staying on this dose of Geodon until I see him next. I'm not switching to another AP - going to lithium. He is a bit conservative (understatement) for my taste, which is maddening, but overall he's a good doctor so I stick with him.

I'm not totally sure what is rationale is. I'm going to grill him when I see him. This is very annoying, and I'm having some difficulty functioning between the hours of 5:00 - whenever I go to bed due to med withdrawal. Which is a problem, as I have class at night.

:wall:

Oh, and as for speeding it up myself - I don't want to go there. He wasn't particularly thrilled that I was taking it all at once, though he was nice about it. Just...yeah. It would really piss him off.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...